Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Burning Hands Feet Undetectable RNA

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDSinfo

An Overview of Intelence (TMC125, Etravirine)

...(redistribution/accumulation of body fat) Changes in your immune system (a condition called immune reconstitution syndrome). Call your doctor right away if you develop symptoms of an infection Tingling, numbness, or pain in the hands or feet Etravirine may cause other side effects. Call your doctor if you have any unusual problems while taking this medication. If you experience a serious side effect, you or your doctor may send a report...
Ask the Experts

NOY another WW. Doctor PLEASE. I am in PAIN and losing everything. I need advice.

Doctor, I see many worried well questions on this forum and I assure you that this is not one of them. I know that you are very busy and recieve many questions, however if you could please respond to my inquiry with your thoughts I would be most...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Actually you are another WW!Your three negative HIV-antibody tests and undetectable quantitative HIV RNA PCR viral load two years after your last risky exposure are definitive and conclusive. HIV is not your problem. No way. No how.Responding to... Read more »

It's me "NOY Another WW" and I have a proposition for you...

Doctor Frascino: Thank you very much for responding to my inquiry. If indeed I am found to be HIV negative I will be sure to seek psychiatric therapy for the possibility that I may have a psychosomatic condition at the root of these ailments....
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...condom, over 2 years ago. I remember becomming ill aproximatly 6 weeks after this risky exposure (joint pain especially in my feet and hands, headache and stiff neck, sinusitis, edema around my eyes). These symptoms resided after about a month.I... Read more »

Burning and Tingling in hands and feet

Hello Doc Keith, Please answermy question and let me feel reassured. I am on atripla since march 2009 and my v/l is undectable and CD4 count is over 500, but when I sit I feel a burning sensation in my feet and tingling in my hands.. what could...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...drug related neuropathy can be seen with Atripla no not common (<< 5%). Almost always drug related neuropathy involves the toes/feet well before the fingers/hands are involved so what you describe would be unusual but possible from the Atripla. A... Read more »

feet and hand pain

i been having feet pain can hardly walk in the mornings...at the time my feet pain also in my hands..at night I am awake with my hands hurting..just came on. concern.
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
What is your HIV status and HIV regimen? KH Read more »
Articles
AIDSinfo

An Overview of Reyataz (Atazanavir)

...pain vomiting diarrhea fever trouble sleeping numbness, tingling, or burning sensation of hands or feet muscle pain depression Atazanavir may cause other side effects. Call your doctor if you have any unusual... Read more »
AIDSinfo

An Overview of Zerit (Stavudine, d4T)

...Some side effects can be serious. The following side effects have occurred: Numbness, tingling, burning, or pain in the feet and/or hands Headache Diarrhea Rash Trouble sleeping (insomnia) Loss of appetite ... Read more »
AIDSinfo

An Overview of Epivir (3TC, Lamivudine)

...include severe abdominal or stomach pain, or feeling of fullness; nausea; tingling, burning, numbness, or pain in the hands, arms, feet, or legs; and vomiting. Individuals should tell a doctor if they have any of these side effects.Other side... Read more »
AIDSinfo

An Overview of Combivir (AZT/3TC)

...can cause some unwanted effects. Serious side effects of this medicine include burning, tingling, or pain in the hands, arms, feet, or legs; chills; ear, nose, or throat problems; fever; muscle aches; nausea; pale skin; severe stomach pain; skin... Read more »
Connect With Others

Undetected HIV-1 RNA,PCR at 17 weeks

Posted by roma2010, 2 Replies
...hiya all i have the results of my 17 close to 18 weeks results of a PCR RNA for HIV-1 and it was undetected testing was done by COBAS AmpliPrep (Roche Molecular systems) qualification range of this assay Read more »

Am I Infected

Posted by delhiguy, 3 Replies
...YO guy. Worried that I may have got infected. I met this friend of mine on 5th of Dec 2010 which was just a causual meeting after 5 years. After having drinks she started touching me and I got aroused and we end up mating. While in act, she... Read more »

Is it possible?

Posted by scared2Bpos, 5 Replies
...feel clogged up and I keep hearing ticking noises -tingling in feet and hands with electric shock feelings -severe shooting pain in hands and feet(hurts so bad I have been taking vicodin) -numbness in hands and feet -severe uncontrollable muscle... Read more »

peeling of hands and feet

Posted by Anonymous, 3 Replies
Is peeling of palms and soles an HIV ARS symptom? Could it be an OI during acute infection? Read more »